Ver todas las categorías

Nose Drops - Hidrocloruro de fenilefrina al 1.0% en gotas, potencia extra para el alivio rápido de la congestión nasal

4.9
(11)
Nose Drops - Hidrocloruro de fenilefrina al 1.0% en gotas, potencia extra para el alivio rápido de la congestión nasal
1 oz, .13 lb. N.º de artículo 180183

Elegible para HSA/FSA

Compare to Neo-Synephrine® active ingredient. Extra strength Nose Drops contains the active ingredient phenylephrine hydrochloride 1.0%, a nasal decongestant for fast relief of nasal congestion, sinus congestion and sinus pressure. Non-drowsy. Easy to use and dispense. Este producto no contiene gluten. Nose Drops Phenylephrine HCl 1.0% temporarily relieves nasal congestion due to: common cold; hay fever; upper respiratory allergies; temporarily relieves sinus congestion and pressure; shrinks swollen membranes so you can breathe more freely; temporarily restores freer breathing through the nose. The active ingredient in Nose Drops, Phenylephrine Hydrochloride 1.0% is phenylephrine hydrochloride 1.0%, nasal decongestant. Gluten free. Compare to Neo-Synephrine® active ingredient. Nasal decongestant drops provide fast relief of nasal congestion, sinus congestion and sinus pressure and won't make you drowsy. Easy to use & dispense, Nose Drops, Phenylephrine Hydrochloride 1.0% Nose Drops, Phenylephrine Hydrochloride 1.0% are approved for use by adults and children 12 years of age and older.

Ingredientes

Active ingredient: Phenylephrine hydrochloride 1.0%. Inactive ingredients: anhydrous citric acid, benzalkonium chloride solution, purified water, sodium chloride, sodium citrate.
Indicaciones
Directions: use only as directed. Adults and children 12 years of age and older: 2 or 3 drops in each nostril not more often than every 4 hours. Niños menores de 12 años: consulte a un médico.

Advertencias

Advertencias: No usar si alguna vez ha tenido una reacción alérgica a este producto o a cualquiera de sus ingredientes. Consulte a un médico antes de usar este producto si tiene: una cardiopatía; hipertensión; trastornos de la tiroides; diabetes; problemas para orinar por agrandamiento de la próstata. Al usar este producto: no usar más de lo indicado; no usar por más de 3 días. Usar solo como se indica. Frequent or prolonged use may cause nasal congestion to recur or worsen; temporary discomfort such as burning, stinging, sneezing, or an increase in nasal discharge may occur; use of this container by more than one person may spread infection. Si los síntomas persisten, suspenda el uso y consulte a un médico. Si está embarazada o en período de lactancia, consulte a un profesional de la salud antes de usarlo. Mantener fuera del alcance de los niños. En caso de ingesta, busque asistencia médica o comuníquese con un Centro de Control de Intoxicaciones de inmediato al (1-800-222-1222).
*Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.

Nose Drops - Hidrocloruro de fenilefrina al 1.0% en gotas, potencia extra para el alivio rápido de la congestión nasal

4.9
(11)